# SDR LR7A06055

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brace
- Part number: 348260
- Part serial: NSN
- Condition: Damaged
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5712 FOUND RT INBOARD FLAP TRACK BRACE DAMAGED AT CWS 108 RT.  REPLACED BRACE IAW LAC MEA 382-57-06-038.
